# SDR DALA2016022201273

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FLAP VANE, INBD END HAS A PUNCTURE HOLE.  REMOVED DAMAGE ON RT WING INBD FLAP VANE INBD END IAW SRM 57-53-01 REPAIR NR 1.  MATERIAL REMOVED .75" DIA CIRCLE.  FABRICATED .75" FILLER FROM 7075-T6 BARE .016", FABRICATED 11.5" X 4.25" DOUBLER FROM 7075-T6 .020" IAW SRM 57-53-01, REPAIR 1, REPAIR PARTS INSTALLED IAW SRM 57-53-01.
